Algebras and Representation Theory

, Volume 9, Issue 2, pp 217–226

Independence of the Total Reflexivity Conditions for Modules

Article

Abstract

We show that the conditions defining total reflexivity for modules are independent. In particular, we construct a commutative Noetherian local ring R and a reflexive R-module M such that ExtRi(M,R)=0 for all i>0, but ExtRi(M*,R)≠0 for all i>0.

Keywords

totally reflective 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Auslander, M. and Bridger, M.: Stable Module Theory, Mem. Amer. Math. Soc. 94, Amer. Math. Soc., Providence, RI, 1969. Google Scholar
  2. 2.
    Avramov, L. L. and Buchweitz, R.-O.: Support varieties and cohomology over complete intersections, Invent. Math. 142 (2000), 285–318. MathSciNetCrossRefGoogle Scholar
  3. 3.
    Avramov, L. L., Buchweitz, R.-O. and Sally, J. D.: Laurent coefficients and Ext of finite graded modules, Math. Ann. 307 (1997), 401–415. MathSciNetCrossRefGoogle Scholar
  4. 4.
    Avramov, L. and Martsinkovsky, A.: Absolute, relative, and Tate cohomology of modules of finite Gorenstein dimension, Proc. London Math. Soc. 85 (2002), 393–440. MathSciNetCrossRefGoogle Scholar
  5. 5.
    Fröberg, R.: Koszul algebras, In: Advances in Commutative Ring Theory (Fez, 1997), Lecture Notes in Pure and Appl. Math. 205, Dekker, New York, 1999, pp. 337–350. Google Scholar
  6. 6.
    Gasharov, V. and Peeva, I.: Boundedness versus periodicity over commutative local rings, Trans. Amer. Math. Soc. 320 (1990), 569–580. MathSciNetCrossRefGoogle Scholar
  7. 7.
    Jorgensen, D. A. and Şega, L. M.: Nonvanishing cohomology and classes of Gorenstein rings, Adv. Math. 188 (2004), 470–490. MathSciNetCrossRefGoogle Scholar
  8. 8.
    Lescot, J.: Asymptotic properties of Betti numbers of modules over certain rings, J. Pure Appl. Algebra 38 (1985), 287–298. MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Yoshino, Y.: A functorial approach to modules of G-dimension zero, Illinois J. Math. 49 (2005), 345–367. MATHMathSciNetGoogle Scholar

Copyright information

© Springer 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Texas at ArlingtonArlingtonU.S.A.
  2. 2.Department of MathematicsMichigan State UniversityEast LansingU.S.A.

Personalised recommendations